# SDR HNAA2025091000594

- Difficulty date: September 4, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CERVICE DOOR CUT-OUT AT FR-22 AND BETWEEN STGR 15R-16R HAS CORROSION. REPAIRED IAW 145 SRM 53-00-04RE, ITEM 16 FIG 208 AND PIEDMONT EO 53-25-0297.
